# SDR SIMA201123509

- Difficulty date: August 6, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 24,992 hours, 22,129 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2977 DURING CRUISE AT FL 340, THE CREW REPORTED A PTRIM MAIN INOPERABLE WARNING MESSAGE ON EICAS.  THE CREW FOLLOWED AOM1 PROCEDURES, BACK UP SYSTEM OK.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S YOKE PITCH TRIM SWITCH IAW EMB 135 AMM 27-43-01.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
